مجله مدل‌سازی پیشرفته ریاضی

مجله مدل‌سازی پیشرفته ریاضی

برخی نتایج درخصوص q-برد عددی چندجمله ای های ماتریسی

نوع مقاله : مقاله پژوهشی

نویسندگان
1 دانشکده ریاضی دانشگاه پیام نور، تهران، ایران
2 گروه ریاضی، دانشگاه پیام نور، تهران، ایران
چکیده
مجموعه ی q-برد عددی مرتبه a، بعنوان یکی از تعمیم های برد عددی ماتریس های مربعی، در این مقاله معرفی شده است. برخی خصوصیات جبری و هندسی آن مانند تعداد مولفه های همبندی و تقارن های آن بررسی شده اند و با توجه به روابط به دست آمده، نامساوی هایی درخصوص q-شعاع عددی و q-شعاع عددی داخلی به دست آمده است.
کلیدواژه‌ها
موضوعات

عنوان مقاله English

Some results on the q-numerical range of matrix polynomials

نویسندگان English

Sharifeh Rezagholi 1
Halimeh Ardakani 2
1 Department of mathematics, Payame noor university, Tehran, Iran
2 Department of mathematics, Payame noor university, Tehran, Iran
چکیده English

The set of q-numerical range of order a as one of the generalizations of the numerical range of square matrices, is introduced in this paper. Some of its algebraic and geometrical properties, such as the number of connected components and its symmetries, are investigated, and considering the obtained relations, inequalities regarding the q-numerical radius and the inner q-numerical radius are obtained.

کلیدواژه‌ها English

q-numerical range of order a
q-numerical range of a matrix
q-numerical range of a matrix polynomial
[1] Aghamollaei, Gh., Avizeh, N. and Jahanshahi, Y., 2013. Generalized numerical ranges of matrix polynomials. Bull. Iranian Math. Soc., 39(5), pp. 789-803. DOI:not available
[2] Chein, M., Nakazato, H. and Psarrakos, P., 2006. The q-numerical range and the DavisWielandt shell of reducible 3 × 3 matrices. Linear Multilinear Algebra, 54(2), pp. 79-112. DOI:
10.1080/00036810500148994
[3] Horn, R. A., and Johnson, C. R., 2012. Matrix analysis . Cambridge University Press, 2nd edition, .
[4] Li, C. K., Mehta, P. P., and Rodman, L., 1994. A generalized numerical range: the range
of a constrained sesquilinear form. Linear Multilinear Algebra, 37(1-3), pp. 25-49. DOI:
10.1080/03081089408818311
[5] Marcus, M., and Andersen, P., 1977. Constrained extrema of bilinear functionals. Monatsh Math., 84,
pp. 219-235. DOI: 10.1007/BF01538033
[6] Psarrakos, P. J., 2001, The q−numerical range of matrix polynomials, II, Bull. Greek Math. Soc., 45,
pp. 3-15. DOI: not available
[7] Psarrakos, P. J., and Vlamos, P. M., 1998. The q−numerical range of matrix polynomials. Linear
Multilinear Algebra, 47(1), pp. 1-9. DOI: 10.1080/03081080008818627
[8] Rezagholi, Sh. and Yasini, R., 2024. Index rank−k numerical range of matrices. J. Mahani Math.
Res., 13(1), pp. 525-534. DOI: 10.22103/jmmr.2023.21566.1445
[9] Safarzadeh, M. and Salemi, A., 2018. DGMRES and index numerical range of matrices. J. Comput.
Appl. Math., 335, pp. 349-360. DOI: 10.1016/j.cam.2017.12.009

  • تاریخ دریافت 16 اردیبهشت 1404
  • تاریخ بازنگری 28 تیر 1404
  • تاریخ پذیرش 07 مهر 1404